MathSciNet Relay Station
MathSciNet bibliographic data
MR1881799 (2002k:76121) 76Q05 (74D10 74J99 86A15)
Mainardi, Francesco; Paradisi, Paolo Fractional diffusive waves. J. Comput. Acoust. 9 (2001), no. 4, 1417–1436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement